# SDR SIMA201131303

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522381005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 71 LOWER FUSELAGE BOTTOM SKIN TO HAVE DENTS. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: REPAIRED FRAME 71 LOWER FUSELAGE BOTTOM SKIN DENTS IAW AE ETA-EM-53MR-1893. THE AIRCRAFT WAS RETURNED TO SERVICE.
